# SDR ASAA2023050543144

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 51,298 hours, 15,115 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN FLIGHT "SINGLE FMC OPS" IN SCRATCHPAD AND F/O MAP FLAG ILLUMINATED. RAN QRH AND IT DID NOT RESTORE. GROUNDED - YES. PULLED & RESET BREAKERS 2&1 CMPTR FMC PER B737-800 FIM 34-61 TASK 836 RESTORED NORMAL OPERATION. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
